MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; Device, Neurovascular Embolization

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; Device, Neurovascular Embolization
Catalog Number M0036123090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that detachment of the subject coil was attempted more than 10 times using the power supply, but was unsuccessful.Because detachment could not be achieved, the subject coil retrieval was attempted, during which an aneurysm rupture occurred.The subject coil stretched during retrieval and was subsequently removed using a snare.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The patient is stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added d4 - gtin - added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned for the as reported codes 'coil introducer sheath friction', 'main coil stretched', 'main coil failed/unable to detach.' the as reported 'patient aneurysm rupture' is known and anticipated complications to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.

Brand Name
TARGET XL 360 SOFT 3MM X 9CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25323308
Report Number3008881809-2026-00340
Device Sequence Number5368386
Product Code HCG
UDI-Device Identifier07613327128284
UDI-Public(01)07613327128284(17)280129(10)24146602R
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0036123090
Device Lot Number24146602R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown